Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 854674, 13 pages
Research Article

Eliminating Vertical Stripe Defects on Silicon Steel Surface by Regularization

Institute for Information and System Science, Faculty of Science, Xi'an Jiaotong University, Xi'an 710049, China

Received 2 July 2011; Accepted 19 October 2011

Academic Editor: Kwok W. Wong

Copyright © 2011 Wenfeng Jing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenfeng Jing, Deyu Meng, Chen Qiao, and Zhiming Peng, “Eliminating Vertical Stripe Defects on Silicon Steel Surface by Regularization,” Mathematical Problems in Engineering, vol. 2011, Article ID 854674, 13 pages, 2011. doi:10.1155/2011/854674